# SDR ASAA2017072621464

- Difficulty date: July 26, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 14,891 hours, 4,915 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire Harness
- Part number: CA24301
- Condition: Damaged
- Location: Nr 1 Fire Loop A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ON RIGHT ENGINE B LOOP MEL,  FOUND CORE FIRE DETECTION HARNESS MW0325 FOR LOOP A DAMAGED AT 3 O`CLOCK POSITION  RIGHT SIDE. GROUNDED - YES. REMOVED AND REPLACED MW0325 LOOP A REF B737-900 AMM 26-11-02. OPS CKS GOOD. PERFORMED ALTERNATE DEACTIVATION PROCEDURES ACCOMPLISHED PER MPM 05-07-01 TABLE 3 ITEM 1.
